# SDR SWAA2023121317672

- Difficulty date: November 3, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 38,019 hours, 17,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT HAS ELONGATED HOLE B.S. 540 RBL. 35' W.L. 208. (51-006)<[01] REMOVED AND REPLACED PLATE AND FLOOR SUPPORT AS PER REF SRM 51-40-02-0G-0;[02] VERIFIED AND INSPECTED STEP #1.
